# SDR MASA2010122201525

- Difficulty date: December 20, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 14,853 hours, 12,048 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FWD OVERWING EMERGENCY DOOR CAUTION INTERMITTENT.  MX REPOSTIONED PROX SWITCH.
